# SDR FDEA201907171623

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: A53981113201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR79 RT SHEAR PLATE CRACK.  REMOVED AND REPLACED SHEAR PLATE PER DWG A539811000 REV:B AND SRM 51-40  40-21.
